MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. PTFE MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. PTFE MESH; SURGICAL MESH
Catalog Number 0117840
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently, it is unknown to what extent the device may have caused or contributed to the reported event.To date medical records provided have been limited to the implant operative report and the implant tracking log.The patient's attorney did not allege any specific device failure and a sample was not returned for further evaluation.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Based on the limited information provided by the patient's attorney, no conclusions can be made between the bard/davol device used to treat the patient and any problem with the device.Should additional information be provided, a supplemental emdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Not returned.
 
Event or Problem Description
The patient's attorney, implant operative report and implant tracking log allege the following: on (b)(6) 2006 - the patient was diagnosed with post-hysterectomy vaginal vault prolapse, mixed urinary incontinence and underwent an abd sacrocolpopexy with implant of a bard/davol ptfe mesh (device 1), combined anterior/posterior repair, implant of a non davol "uretex" pubovaginal sling followed by cystoscopy and suprapubic catheter placement.The patient's attorney alleges unspecified adverse patient outcomes associated with use of device.

Brand Name
PTFE MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7622644
Report Number1213643-2018-02087
Device Sequence Number1623793
Product Code FTL
UDI-Device Identifier00801741031083
UDI-Public(01)00801741031083
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2011
Device Catalogue Number0117840
Device Lot Number43AQD256
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;